Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 57, NWS Cheyenne, WY

June 6, 2015Dawes County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2015, 6:51 PM MDT for Dawes County, Nebraska. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2015, 6:51 PM MDT (00:51 UTC)
Expired
Jun 6, 2015, 7:22 PM MDT
In force
31 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Dawes County, NE

The radar

The Rapid City radar (KUDX), 161 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 0.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WUUS55 KCYS 070051
SVRCYS
NEC045-070145-
/O.NEW.KCYS.SV.W.0057.150607T0051Z-150607T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
651 PM MDT SAT JUN 6 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 745 PM MDT

* AT 650 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRAWFORD...
  OR 17 MILES SOUTHWEST OF CHADRON...MOVING NORTH AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. FUNNEL CLOUDS 
		   ALSO POSSIBLE WITH THIS STORM.

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WHITNEY LAKE AROUND 730 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

LAT...LON 4263 10321 4265 10340 4285 10344 4281 10310
TIME...MOT...LOC 0050Z 186DEG 8KT 4270 10330 

HAIL...1.00IN
WIND...60MPH

$$

COTSAKIS/RUBIN
2 follow-up statements
295 
WWUS55 KCYS 070100
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
700 PM MDT SAT JUN 6 2015

NEC045-070145-
/O.CON.KCYS.SV.W.0057.000000T0000Z-150607T0145Z/
DAWES NE-
700 PM MDT SAT JUN 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR WEST CENTRAL DAWES COUNTY...

AT 659 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITNEY
LAKE...OR 13 MILES SOUTHWEST OF CHADRON...MOVING NORTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST
CENTRAL DAWES COUNTY...INCLUDING THE FOLLOWING LOCATIONS...WHITNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

LAT...LON 4267 10319 4269 10333 4285 10344 4281 10310
TIME...MOT...LOC 0059Z 214DEG 17KT 4275 10323 

HAIL...1.75IN
WIND...60MPH

$$

RUBIN
450 
WWUS55 KCYS 070122
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
722 PM MDT SAT JUN 6 2015

NEC045-070132-
/O.CAN.KCYS.SV.W.0057.000000T0000Z-150607T0145Z/
DAWES NE-
722 PM MDT SAT JUN 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DAWES COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4267 10319 4269 10333 4285 10344 4281 10310
TIME...MOT...LOC 0120Z 186DEG 8KT 4280 10322 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:23 PM MDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 6, 5:23 PM MDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
523 PM MDT SAT JUN 6 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 305 PM MDT SAT JUN 6 2015

LINE OF SHOWERS AND EMBEDDED  IS CURRENTLY MOVING EASTWARD OVER
LARAMIE COUNTY. RECEIVED A REPORT OF PEA SIZED HAIL WHEN THE
STORMS WERE WEST OF CHEYENNE. CONVECTIVE ENVIRONMENT THROUGH THIS
EVENING STILL LOOKS FAVORABLE FOR A FEW STRONGER STORMS MAINLY
ACROSS THE NEBRASKA PANHANDLE. LAPS ANALYSIS SHOWS CAPE VALUES OF
1500-2000 J/KG STRETCHING FROM NORTHERN MORRILL COUNTY SOUTHWARD
INTO CHEYENNE COUNTY. WITH SFC WINDS BEING NORTHWESTERLY THIS
AFN...DEEP LAYER SHEAR IS RATHER WEAK AT 25-30 K'S. BETTER SHEAR
EXISTS INTO COLORADO. THUS...WITH THESE CONVECTIVE PARAMETERS CAN
NOT RULE OUT A STRONG TO MARGINALLY SIR STORM AS THE CONVECTION
PROGRESSES INTO THE PANHANDLE...HOWEVER A WIDESPREAD SIR EVENT
APPEARS UNLIKELY.

THE OTHER CONCERN IS FOR HEAVY RAIN OVER THE NORTHERN NEBRASKA
PANHANDLE BY THIS EVENING. STORMS HAVE FORMED OVER THE BLACK HILLS
OVER THE PAST FEW HOURS WITH AN OUTFLOW BOUNDARY PROGRESSING
SOUTHWARD TOWARD XXX AND AWES COUNTIES. CONVERGENCE FROM THIS
OUTFLOW ALONG WITH THE APPROACHING COLD FRONT COULD CAUSE
WIDESPREAD SHOWERS AND  TO FORM. THIS IS WHAT THE HRRR HAS BEEN
SHOWING FROM 00-03Z. SINCE NORTHERN XXX AND AWES RECEIVED QUITE A
BIT OF RAIN YESTERDAY AND THERE IS CREEK/RIVER FLOODING...THIS IS
DEFINITELY AN AREA THAT THE EVENING SHIFT WILL HAVE TO WATCH.

COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT WHICH WILL USHER IN
SLIGHTLY COOLER TEMPS FOR SUNDAY. KEPT THE 40-50 PERCENT POPS IN
THE CST FROM LATE MORNING THROUGH THE AFN. DO NOT BELIEVE THERE
WILL BE MUCH OF A STRONG/SIR THREAT AS CAPE VALUES ARE A BIT LESS
THAN TODAY IN THE POST FRONTAL ARMS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 305 PM MDT SAT JUN 6 2015

SUNDAY NIGHT AND MONDAY LOOK TO BE DRY FOR THE MOST PART AS UPPER
LEVEL HEIGHTS BEGIN TO RISE. DO HAVE AN UPPER SHORTWAVE MOVING
THROUGH THE EAST PORTION OF THE CWFA FROM DOUGLAS TO ALLIANCE.
WESTERLY TO NORTHWESTERLY WINDS SHOULD KEEP AREAS EAST OF THE
LARAMIE RANGE DRY WITH BETTER CHANCES OFF TO THE WEST.

NEXT CHANCES FOR WIDESPREAD SHOWERS APPEARS TO BE WEDNESDAY AS THE
UPPER RIDGE AXIS MOVES EAST INTO CENTRAL NEBRASKA. WE START
GETTING PIECES OF ENERGY IN THE SOUTHWEST FLOW BEHIND THE FRONT
EMANATING OFF YET ANOTHER LOW PRESSURE SYSTEM MOVING INTO SOUTHERN
NEVADA AND UTAH. AT THE SURFACE...ANOTHER FRONTAL BOUNDARY SAGS
SOUTH AND LAYS UP NEAR THE EAST SLOPES OF THE LARAMIE RANGE
WEDNESDAY AFTERNOON. STRONG SOUTHEASTERLY LOW LEVEL FLOW BEHIND
THE FRONT. GFS SHOWING 25-30KTS AT 850MBWHILE ECMWF SHOWING 20 TO
25KTS. STILL A LITTLE TOO EARLY FOR DETERMINING SEVERE
THUNDERSTORM CHANCES...BUT CONDITIONS DO LOOK GOOD FOR ANOTHER
ROUND OF HEAVY RAIN AND SEVERE THUNDERSTORMS.

UNSETTLED WEATHER FOR THE REMAINDER OF THE WEEK AS WE STAY IN
SOUTHWEST FLOW AND THE UPPER LOW MOVES INTO WESTERN COLORADO. BOTH
THE GFS AND ECMWF SHOWING HEALTHY QPF FORECASTS...SO DEFINITELY
POTENTIAL THERE FOR MORE HEAVY RAINFALL THURSDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 518 PM MDT SAT JUN 6 2015

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS MAINLY
ACROSS THE NEBRASKA PANHANDLE AREAS THIS EVENING. NORTHEAST FLOW
BEHIND A BOUNDARY WILL GIVE THE I-80 CORRIDOR FROM SIDNEY TO
CHEYENNE THE POSSIBILITY OF IFR/LIFR STRATUS AT KCYS...KIBM...KSNY
AND KBFF EARLY SUNDAY MORNING THROUGH MID MORNING. ANOTHER ROUND
OF SHOWERS AND THUNDERSTORMS FOR SUNDAY AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 247 PM MDT SAT JUN 6 2015

NO FIRE WEATHER CONCERNS THROUGH EARLY NEXT WEEK.  SCATTERED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH SUNDAY
AFTERNOON ACROSS MUCH OF THE REGION.  TEMPERATURES WILL BEGIN
TO WARM BY EARLY NEXT WEEK...HOWEVER MINIMUM HUMIDITY VALUES
WILL STILL BE ABOVE 25 PERCENT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...ZF
LONG TERM...GCC
AVIATION...GCC
FIRE WEATHER...ZF
Hazardous weather outlook, Jun 6, 5:22 AM MDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
522 AM MDT SAT JUN 6 2015

NEZ002-003-019>021-054-055-095-096-WYZ101>119-071130-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
522 AM MDT SAT JUN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP. SOME
OF THE THUNDERSTORMS WILL BE STRONG WITH GUSTY WINDS...HAIL...AND
LOCALLY HEAVY RAINFALL THAT MAY CAUSE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP SUNDAY.
SOME OF THE THUNDERSTORMS OVER THE SOUTHEAST WYOMING PLAINS AND
SOUTHWEST NEBRASKA PANHANDLE MAY BE STRONG WITH GUSTY WINDS...
HAIL...AND LOCALLY HEAVY RAINFALL.

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

In the hours before

Special weather statement, Jun 6, 5:46 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT SAT JUN 6 2015

NEZ003-095-096-070030-
NORTH SIOUX NE-SOUTH SIOUX NE-BOX BUTTE NE-
546 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SIOUX AND
NORTHWESTERN BOX BUTTE COUNTIES UNTIL 630 PM MDT...

AT 546 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
AGATE BED NATIONAL MONUMENT...OR 34 MILES NORTHEAST OF TORRINGTON...
MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL SIOUX
AND NORTHWESTERN BOX BUTTE COUNTIES.

LAT...LON 4233 10370 4240 10376 4257 10356 4234 10344
TIME...MOT...LOC 2346Z 239DEG 11KT 4239 10367

RUBIN
Special weather statement, Jun 6, 6:03 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
603 PM MDT SAT JUN 6 2015

NEZ002-070045-
DAWES NE-
603 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWES COUNTY UNTIL
645 PM MDT...

AT 603 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRAWFORD...OR 24 MILES SOUTHWEST OF CHADRON...MOVING NORTHEAST AT 15
MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WHITNEY LAKE AROUND 645 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WHITNEY.

LAT...LON 4256 10340 4260 10345 4285 10331 4260 10300
TIME...MOT...LOC 0003Z 226DEG 15KT 4260 10338

RUBIN
Special weather statement, Jun 6, 6:19 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT SAT JUN 6 2015

NEZ002-003-070100-
DAWES NE-BOX BUTTE NE-
619 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX BUTTE AND
SOUTHEASTERN DAWES COUNTIES UNTIL 700 PM MDT...

AT 619 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOX BUTTE CAMPGROUND...OR 23 MILES SOUTH OF CHADRON...MOVING
NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BOX
BUTTE AND SOUTHEASTERN DAWES COUNTIES.

LAT...LON 4239 10316 4244 10325 4271 10316 4261 10280
TIME...MOT...LOC 0019Z 208DEG 13KT 4250 10313

RUBIN
Special weather statement, Jun 6, 6:20 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
620 PM MDT SAT JUN 6 2015

NEZ003-021-070100-
MORRILL NE-BOX BUTTE NE-
620 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOX BUTTE AND
NORTHEASTERN MORRILL COUNTIES UNTIL 700 PM MDT...

AT 620 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEREA...OR 10 MILES WEST OF ALLIANCE...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALLIANCE...ALLIANCE AIRPORT AND BEREA.

LAT...LON 4200 10274 4212 10314 4224 10307 4221 10275
      4220 10274
TIME...MOT...LOC 0020Z 282DEG 19KT 4215 10307

RUBIN
Local storm report, Jun 6, 6:34 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
634 PM MDT SAT JUN 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     FUNNEL CLOUD     N ALLIANCE              42.10N 102.87W
06/06/2015                   BOX BUTTE          NE   PUBLIC

            REPORTED VIA TWITTER.

&&

KC
Special weather statement, Jun 6, 6:45 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
645 PM MDT SAT JUN 6 2015

WYZ107-117-118-070130-
SOUTH LARAMIE RANGE FOOTHILLS WY-EAST PLATTE COUNTY WY-
CENTRAL LARAMIE COUNTY WY-
645 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE AND SOUTHERN
PLATTE COUNTIES UNTIL 730 PM MDT...

AT 644 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF HORSE CREEK...OR 26 MILES NORTHWEST OF CHEYENNE...
MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WHITAKER AROUND 700 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 28 AND
50.

LAT...LON 4138 10515 4153 10522 4175 10473 4138 10462
TIME...MOT...LOC 0044Z 251DEG 24KT 4147 10504

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:03 PM MDTSpecial Weather StatementCYSDawes42 min
Jun 6, 6:19 PM MDTSpecial Weather StatementCYSDawes41 min
Jun 6, 6:20 PM MDTSpecial Weather StatementCYSBox Butte40 min
Jun 6, 7:11 PM MDTSevere Thunderstorm WarningCYSDawes25 min
Jun 6, 7:29 PM MDTSpecial Weather StatementCYSSioux46 min
Jun 6, 8:18 PM MDTSpecial Weather StatementCYSDawes42 min
Jun 6, 8:55 PM MDTSpecial Weather StatementCYSDawes50 min
Jun 7, 11:37 AM MDTAreal Flood WarningCYSDawes24 hr
Jun 7, 2:28 PM MDTSpecial Weather StatementCYSCheyenne47 min
Jun 7, 5:07 PM MDTSpecial Weather StatementCYSMorrill38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.